# SDR MWEA99330

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142379
- Condition: Cracked
- Location: Bs 990-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT FS 990-996 AT LONGERON 22L.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
